# SDR SWAA2024112548639

- Difficulty date: October 14, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,574 hours, 18,242 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN SLAT 8 TRAILING EDGE LOWER SURFACE OB SIDE AT RT WING 2024-645395<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189521; DUE DATE: 26/JAN/25.;[02] TOOL USED; HOT BONDER PN: HCS9200B; SN: 15102320; DUE DATE: 25-JAN-25.;[03] TOOL USED; POSITECTOR PN: NS2; SN: 110098; DUE DATE: 05-SEP-25.;[04] REPAIRED EXTERNAL SKIN SLAT 8 TRAILING EDGE LOWER SURFACE OB SIDE AT RT WING IAW B737-800 SRM 51-70-10-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNOFF BELOW;[05] REPAIRED EXTERNAL SKIN SLAT 8 TRAILING EDGE LOWER SURFACE OB SIDE AT RT WING IAW B737-800 SRM 51-70-10-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNOFF BELOW. COMPLETED TASK
